# SDR UALA2010091303409

- Difficulty date: September 13, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 80,166 hours, 9,801 cycles
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Leaking
- Location: Upper Deck
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE ACFT BANKED AND THE PASSENGERS IN SEATS 23 A-B-C, 24 A-B-C AND 25 A-B-C WERE SHOWERED WITH FLUID FROM THE CEILING AND VENT AREAS.  IF UNABLE TO TRACE WATER LEAK PLEASE DEFER THE UPPER DECK CHILLERS REFERENCE MEL 2520ACV. CHECKED WATER FILTER, GALLEY DRAIN FILTER , REMOVED BOTH UPPER DECK CHILLERS CKD DRAIN, OPS CKD OK. RT CHILLER FULL OF WATER. INSTALLED NEW CHILLER.
